Jump to content
faint BFP but on the pill.. HELP?
19 replies to this topic
Posted 13 December 2012 - 06:49 AM
been back on the pill for about 2 months now. lately i have felt awful. never hungry, and if i am, the only food i can eat is KFC chips. feeling very tired, headaches, TMI - vagina twinges/tummy twinges, bloated, VERY emotional, feeling very lazy, sensitive nipples, sore boobs, not interested in doing anything. i didn't think much of it because i only had my period about 2 weeks ago... but maybe it wasn't my period? i have no idea....
i tested about 5 days after my period just because i'm a POAS addict and it was stark white BFN. tonight i had enough of feeling like crap so i went to the chemist and bought more FRERs.
line came up straight away but it's VERY faint, but it's pink. at first fiance couldn't see it, but he can now. has this happened to anyone before?? getting pregnant while on the pill? i'm so confused.
should i take the pill tonight or skip it? i will take a test with FMU tomorrow and update you all!
Posted 13 December 2012 - 07:00 AM
Sorry OP, I cannot see a line either.
I have never gotten pregnant while on the pill. I always found it a very reliable form of contraception.
Have you been taking your pill everyday or have you accidentally skipped a few and that is why you tested originally?
I think if you are TTC it would be best to just stop it completely and see what happens.
Posted 13 December 2012 - 07:18 AM
I cant see any lines, but that doesnt mean they arent there. I got pregnant this time whilst on the pill. Dont take it again till you confirm with your dr.I should add that I was not the most responsible of pill takers!
Edited by JillyJellyBean, 13 December 2012 - 07:20 AM.
Posted 13 December 2012 - 07:30 AM
I dont see anything either sorry. Whats making you a POAS aholic - if you are on the pill? If you're TTC get yourself off the pill and pronto. If not i highly recommend getting something more like a Mirena, where you can get it put in and not worry for years.
Posted 13 December 2012 - 07:59 AM
I see a very faint line on the 1st pic but nothing on the 2nd. THB I think it's negative. If you think you are pregnant you need to see a GP not EB.
All the symptoms you're experiencing could easily be a side effect from the pill.
Edited by Madnesscraves, 13 December 2012 - 08:00 AM.
Posted 13 December 2012 - 08:03 AM
I can see a very faint line on the top one. Why are you a poas addict while on the pill?!
I'd suspect that if you are pregnant it is either very early or it hasn't implanted properly (that would be my guess) & it will go on to be a chemical pregnancy.
Are you taking the pill every day as directed? It's very reliable if you do!
Reply to this topic
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users
Click now for your chance to WIN a Springfree Trampoline (R54 Compact Round) plus Australia-wide delivery ? valued up to $1774!
Baby Emelia's arrival into the world wasn't exactly smooth sailing.
Register now for your free ticket (valued at $20) for the Melbourne Essential Baby & Toddler Show, presented by Blackmores.
You are over it and you want to know, is this all worth it?
Why do babies need vitamin K after birth? Here's what you need to know.
A heartfelt letter from a mum to her nine-week-old son has a struck a chord with working mothers everywhere.
Experiencing recurrent miscarriage is like entering an endless dark tunnel. Once you enter that tunnel it is a fight from start to finish
You will want to check your cupboard and give these the flick, after a recall was issued this week.
Top 5 Articles
Last chance for free tickets